MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; STEM: M-VIZION DISTAL STEM Ø14MM L 140MM STRAIGHT

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; STEM: M-VIZION DISTAL STEM Ø14MM L 140MM STRAIGHT
Model Number 01.22.103
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month from primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 14-02-2025: lot 2101126: (b)(4) items manufactured and released on 23-07-2021.Expiration date: 2026-07-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved batch reviews performed on 14-february-2025: m-vizion 01.22.422 proximal body ø24mm l 50mm std with holes (k201471) lot 2010787: (b)(4) items manufactured and released on 11-01-2022.Expiration date: 2026-12-15.No anomalies found related to the problem.To date, 14 items of the same lot have been sold with no similar reported event during the period of review.Mectacer 01.29.210 mectacer head biolox delta dia.36 12/14-l (k112115) lot 2422261: (b)(4) items manufactured and released on 03-09-2024.Expiration date: 2029-08-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot 2406333: (b)(4) items manufactured and released on 05-04-2024.Expiration date: 2029-03-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Mpact 3d metal 01.38.358mh mpact 3d metal shell multi hole thin ø58mm (k202568) lot 2338689: (b)(4) items manufactured and released on 13-12-2023.Expiration date: 2028-11-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
STEM: M-VIZION DISTAL STEM Ø14MM L 140MM STRAIGHT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21503345
Report Number3005180920-2025-00146
Device Sequence Number4400866
Product Code LZO
UDI-Device Identifier07630030885006
UDI-Public07630030885006
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2026
Device Model Number01.22.103
Device Lot Number2101126
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient RaceWhite